# SDR 2001UALA01340

- Difficulty date: July 8, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N7259U
- Make and model: Boeing 727222
- Aircraft serial: 21406
- Aircraft time: 67,672 hours, 37,827 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON LEFT SIDE OF FUSELAGE BEHIND RADOME AT 7 O'CLOCK POSITION, STATION 188.  REPAIRED EXTERNAL FUSELAGE DENT PER SRM 53-30-03.  MAJOR REPAIR ACCOMPLISHED.
